# SDR 02FDEA00915

- Difficulty date: December 4, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 40,642 hours, 28,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 617-624, WL 151, RBL 15, ON STRINGER 27 RT. INSPECTION OF STRINGER 27 RT, WL 151, BS 617 - 624  FOUND IT TO BE OUT OF LIMITS PER BOEING SRM REMOVED DAMAGED AREA AND REPLACED PER BOEING SRM 53-10-3.
